# SDR QXEA2010121300873

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - AFT BAGGAGE COMPARTMENT OUTER DOOR SILL HAS CORROSION IN MULTIPLE AREAS ON INBD SIDE.  REMOVED CORRODED DOOR SILL IAW SRM 51-21-00-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-01.  REMOVED DOOR SILL AND INSTALLED NEW SILL IAW SRM 51-42-05.
